# SDR SWIA200922720

- Difficulty date: August 10, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 21,906 hours, 29,255 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGERS 18L AND 19L HAVE CORROSION FWD SECTION NEAR PAX DOOR ACTUATOR MOUNTS.  (C-CHECK)  SPLICED IN NEW SECTIONS OF STRINGER NR 18L AND 19L IAW SRM 120 53-00-03 PG 201 THRU PG 211.
